# SDR SWIA202265457

- Difficulty date: February 9, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N549CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15164
- Aircraft time: 33,225 hours, 21,900 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*IN MAIN CABIN, AT AND BELOW FLOOR, AT APPROXIMATELY BETWEEN FS319 & FS349 AND NEAR STR17R, FLOOR SUPPORT AT GALLEY DOOR HAS MULTIPLE AREAS OF CORROSION.  (MARKED).      (C-CHECK RO 4/25/2022)    REMOVED AND REPLACED FLOOR SUPPORT ANGLE IN MAIN CABIN AT FLOOR LEVEL AT APPROXIMATELY FS319.00 TO FS349 STRINGER 17R AT GALLEY DOOR IAW CRJ 900 SRM 51-42-06-001-001-A01 / CRJ900 SRM 51-42-21-001-001-A01 AND DRAWING #SH670-31950 REV Y. (SEE CONTINUATION SHEET FOR FURTHER DETAILS). COMPLIED WITH 51-900-1002-SKY.
